On the continuity of the optimal policy set for linear programs

Böhm V (1975)
SIAM Journal in Applied Mathematics 28(2): 303-306.

Download
OA
Journal Article | Published | English
Abstract
For a linear program it is shown that the optimal policy set behaves continuously if the constraint vector changes on the set for which the program has a solution. The result implies that there exists a continuous optimal policy function for which a construction is indicated.
Publishing Year
ISSN
PUB-ID

Cite this

Böhm V. On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics. 1975;28(2):303-306.
Böhm, V. (1975). On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics, 28(2), 303-306.
Böhm, V. (1975). On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics 28, 303-306.
Böhm, V., 1975. On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics, 28(2), p 303-306.
V. Böhm, “On the continuity of the optimal policy set for linear programs”, SIAM Journal in Applied Mathematics, vol. 28, 1975, pp. 303-306.
Böhm, V.: On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics. 28, 303-306 (1975).
Böhm, Volker. “On the continuity of the optimal policy set for linear programs”. SIAM Journal in Applied Mathematics 28.2 (1975): 303-306.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar